| Model Number |
0998-00-0800-55 |
| Medical Device Problem Codes |
Leak/Splash (1354); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that prior to use the cardiosave intra-aortic balloon pump (iabp) had a gas leak.There was no patient involvement, no harm reported.A getinge field service engineer (fse) was dispatched on site and checked the device.Multiple gas loss in iab circuit alarm were present in logs.The fse found no malfunction with the unit.Error could not be duplicated.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.